# SDR MALA080069

- Difficulty date: May 5, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 340B451
- Aircraft time: 21,214 hours, 23,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Chafed
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, TWO LT CABIN FRAME INNER FLANGE REINFORCEMENT ANGLES WERE FOUND CHAFED STA 363, 0.20 INCH BY 0.15 INCH BY 0.010 INCH DEEP, STA 535, 0.10 INCH BY 0.20 INCH BY 0.015 INCH DEEP.  CHAFE DAMAGE IS BETWEEN STRINGERS SL 1505 AND 1506.  CHAFING IS SIMILAR TO, BUT LESS EXTENSIVE THAN DAMAGE REPAIRED IAW SAAB REPAIR STATEMENT 340SD014672 PARA 5 DATED 4/05/08 (AC 421).  REPAIRED IN ACCORDANCE WITH THIS EO NR S53559.
